# SDR IPXA2022101987278

- Difficulty date: October 4, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: ABA7003501
- Condition: Corroded
- Location: Pilots L1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CWINDOW REPLACEMENT FOUND CORROSION ON LOWER VERTICAL WINDOW FRAME BETWEEN STA Y=275 - Y=295.REPAIRED VERTICAL WINDOW FRAME IAW VT-SAA EA 011-5310-01-A9731 REV I/R DATED 10/14/22 AND UPS EO MD11-5310-85019-A DATED 10/17/22. (MINOR)
